# SDR ASAA2023062943805

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 5,584 hours, 1,643 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TWO APU START ATTEMPTS RESULTED IN APU FAULT LIGHT ILLUMINATION. GROUNDED - YES. PER B737-9 FIM TASK 49-40-00-810-818 VERIFIED NO VISUAL DAMAGES TO STARTER AND CANNON PLUG ATTACHING. AFTER FURTHER INVESTIGATION, DELTA P POPPED ON LUBE MODULE FILTER. REMOVED AND REPLACED LUBE MODULE FILTERS. FOR PRECAUTIONARY MEASURES REMOVED & INSPECTED CHIP DETECTOR FOR CHIPS. NO CHIPS FOUND. REMOVED, INSPECTED AND REPLACED STARTER GENERATOR FILTER. NO PARTICULATES FOUND. OPS CHECK START APU 5 TIMES. OPS CHECK GOOD. LEAK CHECK GOOD. IAW B737-9 AMM 49-91-81; 49-91-12. THIS CLEARS MEL 49-11-01.
